advertisement
Question
Posted by: Beta | 2010-04-22

Worried

Hi Doc

I stopped taking my BCP (Diane 35 changing to Yasmin) - After five years. I stopped because I want to start a family as well as my hair was falling out while on it as well as after.

Its been nearly 10 months my hair still falls out but the breakouts seems to be clearing up and my periods are back to normal.

I was wondering if I should wait a couple of years before my hormones balance completely as I have been checked with blood tests and there doesn''''t seem to be a concern with my dr''''s except advising me to take iron and folic acid vitamins for a while? They say its normal for my hair to fall out because my hormones are adjusting after leaving the BCP''''s but they didn''''t mention for how long and should I be worried its seems more drastic a week before my period too.....

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Any effects of the Pill would be out of your system by now. The hair falling out probably has nothing to do with hormones. There is no reason to delay your family because of this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-04-25

Any effects of the Pill would be out of your system by now. The hair falling out probably has nothing to do with hormones. There is no reason to delay your family because of this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement